# SDR UALA2010022600713

- Difficulty date: February 25, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 74,437 hours, 12,214 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710303
- Part serial: 252
- Condition: Malfunctioned
- Location: Fuel Config
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG LIGHT CAME ON WITH 1100 LBS DIFFERENCE IN MAINS AND 35.7IN CTR AND STAYED ON.  ACCOMPLISHED TEST IAW SERVICE TIP. REPLACED FQIS PROCESSOR. OPS CHECK NORMAL
